# SDR UPS98826388

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 126.5-107.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E UPPER SURFACE HAS HEAVY CORROSION AROUND FASTENERS AT FRONT SPAR BTWN STA'S XFS126.250 TO XFS107.500.  REPAIRED AREA IAW SRKM 57-2-1 FIG 37.
